Ghulam Mustafa

A Double-Sequence Random Iteration Process for Random Fixed Points of Contractive Type Random Operators

(Lobachevskii Journal of Mathematics, Vol.14, pp.33-38)

In this paper, we introduce the concept of aMann-type double-sequence random iteration scheme and show that if it isstrongly convergent then it converges to a random fixed point of continuouscontractive type random operators. The iteration is a random version ofdouble-sequence iteration introduced by Moore (Comput. Math. Appl. 43(2002),1585-1589).



DVI format (24 Kb),   ZIP-ed DVI format (10 Kb),

ZIP-ed PostScript format (122 Kb),   ZIP-ed PDF format (122 Kb),

MathML format